Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

6 year child having history of seizures. Drinking mountain dew soda. Getting moody and crying a lot. Solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
my 6 yo grandson who has a history of seizures has been visiting his father for last 3 weeks.
he tells me all he is drinking is 2 mountain dew soda per day 16oz per. now he is home for a week and is crashing and moody and crying alot. connection? dangerous? ill advised?
what can i use to stop his father from allowing him to dtrink mountain dew. i believe that this boarders on abuse. we are in a custody battle and things like this are formost in my mind,
Posted Tue, 14 Aug 2012 in Epilepsy
Answered by Dr. Raju A.T 9 hours later

Thanks for your query.

I do not consider the drinking of the Beverage (Mountain dew ) is anywhere a reason for the child's changed behaviour.

The more amount of sugar in the beverage may sometimes trigger episodes of seizures in an epileptic kid but rarely cause any emotional or behavioural derangement.

I would ask you to put light on the treatment the kid is receiving in his dad's house.I consider a child counsellor would be able to find out the exact cause after his interaction with the child.

I would be here to help you if you have any doubts to be cleared.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor